Alert archive / Virginia / Snow Advisories in 2007

Snow Advisory 7, NWS Blacksburg, VA

April 15, 2007Grayson County, Smyth County, Tazewell County, Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; Mercer County, Summers County, West Virginia

NWS Blacksburg, VA issued this snow advisory at Apr 15, 2007, 3:14 PM EDT for Grayson County, Smyth County, Tazewell County, Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; Mercer County, Summers County, West Virginia. It took effect at Apr 15, 2007, 4:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2007, 3:14 PM EDT (19:14 UTC)
In effect from
Apr 15, 2007, 4:00 PM EDT
Expired
Apr 16, 2007, 3:36 AM EDT
In force
12 hr
Issued by
NWS Blacksburg, VA

Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this snow advisory went out at Apr 15, 1:49 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 15, 1:49 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
149 PM EDT SUN APR 15 2007

.UPDATE...

&&

.SHORT TERM /REST OF TODAY/...

THE TODAY PERIOD WAS UPDATED EARLIER FOR THE THUNDERSTORMS
DEVELOPING UNDER THE COLD POOL ACROSS NW NC AND INCHING INTO
SOUTHERN VA THIS AFTERNOON.

&&

.AVIATION /18Z-18Z/...

FOR THE SHORT TERM IN THE TAFS...SHOWERS...SCATTERED TSTMS AND LOW
CEILINGS/VSBYS WILL BE THE PROBLEM. THUNDER IS MOST LIKELY AT
DANVILLE...BUT ALSO POSSIBLE AT ALL THE REST OF THE SITES. SHOWERS
WILL BE GRADUALLY DISSIPATING EAST OF THE MTNS AT ROA...LYH AND
DAN BY THIS EVENING AND CEILINGS/VSBYS WILL BE LIFTING. BLF AND
LWB WILL KEEP IFR TO MVFR CEILINGS IN A NORTHWEST FLOW. MAIN STORY
OVERNIGHT INTO MONDAY WILL BE THE WINDS. ALL AIRPORTS WILL HAVE
HIGH WINDS...WITH GUSTS AT LEAST 40 KNOTS...BY MONDAY MORNING.

&&

.PREV DISCUSSION...
/ISSUED 917 AM EDT SUN APR 15 2007/

UPDATE...

SHORT TERM /REST OF TODAY/...

TAIL END OF MODERATE TO HEAVY RAIN/ISOLATED TSTMS IN THE
DEFORMATION ZONE IS BEGINNING TO MOVE NORTHEASTWARD ACROSS SW VA
AT THIS TIME. SHOWERS ARE BEGINNING TO FILL IN DOWN TOWARD THE WARM
FRONT ACROSS THE VA/NC PIEDMONT AS WELL...THOUGH TI LOOKS LIKE THE
HEAVY SHOWERS/TSTMS MAY PASS TO THE EAST OF THE CWA DOWN THAT WAY.
HOWEVER..IT DOES LOOK LIKE WE CAN LOWER POPS ACROSS SOUTHERN
SECTIONS OF THE CWA...SO I UPDATED THE GRIDS FOR THAT AND MADE
ADJUSTMENTS TO THE HOURLY TEMPS/DEWPOINTS/WINDS. WILL LIKELY BE
NEEDING ANOTHER UPDATE BEFORE NOON ONCE THE SWATH OF MODERATE TO
HEAVY RAIN HAS HOPEFULLY MOVED OUT OF THE CWA.

PREV DISCUSSION...
/ISSUED 729 AM EDT SUN APR 15 2007/

UPDATE...

AVIATION /12Z-12Z/...

A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WERE PROGRESSING
INTO THE REGION. IN ADVANCE OF THE FRONT...A SHIELD OF RAIN WITH
EMBEDDED HEAVIER RAIN SHOWERS...WAS ADVANCING NORTHEAST OUT OF THE
CAROLINAS INTO THE FAR SOUTHEASTERN PARTS OF THE REGION. LOOKING FOR
COVERAGE ASSOCIATED WITH THE FRONT TO MOVE THROUGH THE REGION
THROUGH THE MORNING. EAST OF THE FRONT...CIGS AND VSBYS WILL
MAINLY BE IN THE IFR CATEGORY WITH OCCASIONAL JUMPS UP TO MVFR OR
DOWN TO LIFR. A STRONG SOUTHERLY JET JUST OFF THE SURFACE WILL
MAINTAIN LOW LEVEL WIND SHEAR AS WELL AHEAD OF FRONT. EXPECT THE
FRONT TO BE THROUGH THE ENTIRE REGION BY 16Z.

AFTER THE FRONT MOVES THROUGH...AREAS CAN EXPECT AN ABRUPT SHIFT
IN THE WINDS TO THE NORTHWEST WITH VSBYS/CIGS IMPROVING A SOMEWHAT
SLOWER RATE LAGGING INTO THE LATE MORNING WITH RAIN SHOWERS STILL A
POSSIBILITY WITH THE MAIN UPPER TROUGH YET TO PASS THROUGH THE
REGION. SURFACE WINDS IN MOST AREAS BY THE AFTERNOON WILL BE
ACCOMPANIED BY GUSTS IN THE 20 TO 30 KTS RANGE.

THIS EVENING THAT UPPER TROUGH DOES SLIDE THROUGH THE AREA WITH
STRONG SUBSIDENCE BEHIND IT AND 850 MB WINDS PROGGED TO INCREASE
TO 50 TO 60 KTS IN SOME PARTS OF THE AREA. RESIDUAL MOISTURE AND
FALLING TEMPERATURES WILL PUT A GENEROUS COVERAGE OF IFR SNOW
SHOWERS IN THE MOUNTAINS OF SE WV WITH THE POTENTIAL FOR MORE
SCATTERED MVFR/VFR SNOW SHOWERS AS FAR EAST AS THE FOOTHILLS OF THE
BLUE RIDGE. SURFACE GUSTS IN THE MOUNTAINS THROUGH THE NIGHT WILL
APPROACH 40 TO 60 KTS IN THE MOUNTAINS...WITH 30 TO 40 KTS IN THE
FOOTHILLS AND POINTS EAST. THE PROLONGED NORTHWEST FLOW WILL
EVENTUALLY LEAD TO SUBSIDENCE EROSION OF CLOUDS EAST OF THE BLUE
RIDGE AFTER MIDNIGHT.

PREV DISCUSSION...
/ISSUED 450 AM EDT SUN APR 15 2007/

SHORT TERM /TODAY/...
AT 08 UTC 997 MB SFC LOW PRESSURE WAS OVER FAR WRN VA...MOVING
EAST BOUND AND DEEPENING AT A RATE OF ABOUT A MILLIBAR AN HOUR.
WARM FRONT EXTENDED ESE ACROSS NRN NC...TEMPS AND DEWPS IN THE 60S
SOUTH OF THE FRONT. IN CONTRAST...TEMPS/DEWPS STILL IN THE 40S
NORTH OF THE FRONT.

CONCERN THIS MORNING IS POTENTIAL FOR BOTH SVR WX AND FLOODING. AS
SFC LOW CONTINUES TO DEEPEN...ANTICIPATE COVERAGE OF SHRA/TSRA TO
INCREASE ALONG WARM FRONTAL BOUNDARY. SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL DEVELOPMENT ALONG THE BOUNDARY. TRAINING
OF SHRA/TSRA MAY ALSO RESULT IN FLOOD THREAT. WILL CONTINUE FLOOD
WATCH FOR AREAS EAST OF THE BLUE RIDGE TO ACCOUNT FOR THIS.

WEST OF THE BLUE RIDGE...CWA HAS BEEN IN A PRECIP SHADOW FOR MOST
OF THE NIGHT. FOCUS FOR OVERNIGHT RAINFALL HAS BEEN ALONG
DEFORMATION ZONE JUST TO OUR NW...VCNTY CRW...EXTENDING SW-NE ALONG
A LNP-CRW-GARRETT CO MD LN. THIS DEFORMATION BAND HAS MOVED VERY
LITTLE OVERNIGHT AND HAS RESULTED IN QUITE A BIT OF RAINFALL FOR
WV. OUT OF CONCERN FOR THIS DEFORMATION BAND TO DRIFT A LITTLE
FARTHER EAST...HAVE ISSUED A FLOOD WATCH FOR OUR SE WV COUNTIES.

SUNY ALBANYS MM5 HAS DONE THE BETTER JOB OF DEPICTING THE OVERALL
WEATHER FIELDS OVERNIGHT...THUS USING THIS MODEL FOR THE FIRST 12
HOURS OF THE FCST WITH RESPECT TO QPF. THE NAM/GFS DID POORLY...NOT
CAPTURING THE PRECIP SHADOW FROM THE NRV INTO NRN VA. NONE OF THE
MODELS HAVE GRASPED THE EXTENT OF THE COASTAL PRECIP OVER THE ERN
CAROLINAS. NET RESULT WILL LIKELY BE MUCH LESS QPF THAN FCST FOR
OUR CWA ONCE THE EVENT IS OVER.

LONG TERM /TONIGHT THROUGH SATURDAY/...
BOMBOGENESIS WILL CONTINUE WITH THE SFC LOW CONTINUING TO DEEPEN
AT A RAPID PACE...REACHING NEIGHBORHOOD OF 975 MB AS IT REACHES
THE JERSEY SHORE TONIGHT. THIS WILL CREATE QUITE THE BACKLASH FOR
OUR CWA WITH STRONG 50-70 KT CROSS BARRIER FLOW DEVELOPING OVER
THE MOUNTAINS...A WIND EVENT THAT WILL BE OF LONG DURATION PER
FCST STALLING OF CYCLONE ALONG THE NEW ENGLAND COAST. WINDS ARE
FCST TO INCREASE IN OUR MTN COUNTIES BEGINNING 21 UTC TODAY...THEN
SPREAD EAST DURING THE EVENING. MOS HAS SUSTAINED WINDS IN THE
20-35 KT RANGE FOR ROA FROM TONIGHT THROUGH NOON TUESDAY. WIND
GUSTS OF 45 TO 60 KTS LIKELY WITH THIS EVENT...THE HIGHER WIND
GUSTS OCCURRING IN THE NC MTNS...GRAYSON AND CARROLL...LOOK OUT
TRUCKERS ON I-77 VCNTY OF FANCY GAP

BACKLASH FROM STORM WILL ALSO INCREASE THREAT FOR SOME ACCUMLATING
SNOW IN OUR HIGHER ELEVATIONS. ATTM NOT CONFIDENT ON TOTAL AMOUNTS
AS SNOWFALL WILL RESULT FROM WRAP AROUND MOISTURE AS OPPOSED TO
OUR TYPICAL LAKE EFFECT EVENTS WHERE TEMPS ARE TYPICALLY COLDER.
NEVER THE LESS...AN INCH OR TWO OF SNOW A GOOD BET AT ELEVATIONS
ABOVE 3000 FEET...HIGHER AMOUNTS ABOVE 4000 FEET.

WIND GRADIENT IS EXPECTED TO SLACKEN AFTER TUESDAY AS STORM BEGINS
TO FILL. THE UPPER TROUGH STICKS AROUND FOR MOST OF THE WEEK SO
ANTICIPATE COOLER THAN NORMAL TEMPS.

AVIATION /08Z-06Z/...
A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WERE
PROGRESSING EAST THROUGH EASTERN KENTUCKY TOWARDS THE REGION. IN
ADVANCE OF THE FRONT...A SHIELD OF RAIN WITH EMBEDDED HEAVIER RAIN
SHOWERS...WAS ADVANCING NORTHEAST OUT OF THE CAROLINAS INTO THE
FAR SOUTHEASTERN PARTS OF THE REGION. LOOKING FOR COVERAGE TO
EXPAND ACROSS A MORE GENEROUS PORTION OF THE EASTERN PART OF THE
AREA PRIOR TO DAYBREAK. IN THIS REGION...CIGS AND VSBYS WILL MAINLY
BE IN THE IFR CATEGORY WITH OCCASIONAL JUMPS UP TO MVFR OR DOWN
TO LIFR. A STRONG SOUTHERLY JET JUST OFF THE SURFACE WILL
MAINTAIN LOW LEVEL WIND SHEAR AS WELL. WEST THE CREST OF THE
BLUERIDGE WILL BE MAINLY RAIN-FREE UNTIL THE LOW AND FRONT MOVE
INTO THIS AREA AROUND DAYBREAK...BUT IFR OR LOWER VSBYS FOR
MIST/FOG AND THE LOW LEVEL WIND SHEAR WILL A ISSUE HERE.

AFTER THE FRONT MOVES THROUGH...AREAS CAN EXPECT AN ABRUPT SHIFT
IN THE WINDS TO THE NORTHWEST WITH VSBYS/CIGS IMPROVING A SOMEWHAT
SLOWER RATE LAGGING INTO THE LATE MORNING WITH RAIN SHOWERS WILL A
POSSIBILITY WITH THE MAIN UPPER TROUGH YET TO PASS THROUGH THE
REGION. SURFACE WINDS IN MOST AREAS BY THE AFTERNOON WILL BE
ACCOMPANIED BY GUSTS IN THE 20 TO 30 KTS RANGE.

THIS EVENING THAT UPPER TROUGH DOES SLIDE THROUGH THE AREA WITH
STRONG SUBSIDENCE BEHIND IT AND 850 MB WINDS PROGGED TO INCREASE
TO 50 TO 60 KTS IN SOME PARTS OF THE AREA. RESIDUAL MOISTURE AND
FALLING TEMPERATURES WILL PUT A GENEROUS COVERAGE OF IFR SNOW
SHOWERS IN THE MOUNTAINS OF SE WV WITH THE POTENTIAL FOR MORE
SCATTERED MVFR/VFR SNOW SHOWERS AS FAR EAST AS THE FOOTHILLS OF THE
BLUE RIDGE. SURFACE GUSTS IN THE MOUNTAINS 06Z APPROACHES MAY BE
AS HIGH AS 40 TO 60 KTS IN THE MOUNTAINS...WITH 30 TO 40 KTS IN
THE FOOTHILLS AND POINTS EAST.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HIGH WIND WARNING FROM 6 PM THIS EVENING TO 12 PM EDT TUESDAY
     FOR VAZ009>020-022>024-032>035.

NC...HIGH WIND WARNING FROM 6 PM THIS EVENING TO 12 PM EDT TUESDAY
     FOR NCZ001>003-018-019.

WV...NONE.
&&

UPDATE...
SHORT TERM...JJ
AVIATION...JJ
Hazardous weather outlook, Apr 15, 12:31 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1231 PM EDT SUN APR 15 2007

VAZ045>047-161645-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
1231 PM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THE REST OF TODAY. STRONG WINDS
ARE ANTICIPATED TONIGHT WITH WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS ARE LIKELY MONDAY AND TUESDAY. GUSTS OF 50 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ001-002-018-VAZ009>020-022>024-033>035-161645-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-
GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
1231 PM EDT SUN APR 15 2007

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

SNOW SHOWERS WILL ALSO DEVELOP...SOME ACCUMULATION LIKELY...MAINLY
AT THE HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ007-WVZ042>045-161645-
TAZEWELL-MERCER-SUMMERS-MONROE-GREENBRIER-
1231 PM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OTHER THAN ANY ONGOING FLOOD PROBLEMS FROM HIGH WATER...NO
HAZARDOUS WEATHER IS EXPECTED THE REST OF TODAY. STRONG WINDS ARE
ANTICIPATED TONIGHT WITH WIND GUSTS TO 50 MPH. SNOW SHOWERS WILL
ALSO DEVELOP...SOME ACCUMULATION LIKELY...ESPECIALLY AT THE HIGHER
ELEVATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS ARE LIKELY MONDAY AND TUESDAY. GUSTS OF 50 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ003-019-VAZ032-161645-
SURRY-WILKES-PATRICK-
1231 PM EDT SUN APR 15 2007

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. HAIL WILL BE THE
MAIN THREAT...BUT ISOLATED CELLS WITH DAMAGING WINDS OT TORNADOES
ARE ALSO POSSIBLE.

   HIGH WIND WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ004>006-020-VAZ043-044-058-059-161645-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-HALIFAX-
CHARLOTTE-
1231 PM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. HAIL WILL BE THE
MAIN THREAT...BUT ISOLATED CELLS WITH DAMAGING WINDS OT TORNADOES
ARE ALSO POSSIBLE.

STRONG WINDS ARE ANTICIPATED TONIGHT WITH WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS ARE LIKELY MONDAY AND TUESDAY. GUSTS OF 50 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Apr 15, 10:10 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1010 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     FLASH FLOOD      7 SW LEWISBURG          37.73N 80.54W
04/15/2007                   GREENBRIER         WV   LAW ENFORCEMENT

            ROCKSLIDE ON ROUTE 63 NEAR FORT SPRING. HAS BEEN CLEANED
            UP. REPORTED IN ERROR IN FLASH FLOOD WARNING AS ROCKSLIDE
            ON ROUTE 219 SOUTH OF LEWISBURG.

&&

RMG
Local storm report, Apr 15, 10:44 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1044 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      2 NE ALDERSON           37.75N 80.62W
04/15/2007                   GREENBRIER         WV   EMERGENCY MNGR

            MUD SLIDE HAS CLOSED ROUTE 12 BETWEEN ALDERSON AND
            ASBURY. MUDSLIDE KNOCKED DOWN POWER POLE.

&&

RMG
Local storm report, Apr 15, 2:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             MOUNT AIRY              36.50N 80.61W
04/15/2007  E1.00 INCH       SURRY              NC   LAW ENFORCEMENT

&&

DOC
Local storm report, Apr 15, 2:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             BOONVILLE               36.23N 80.71W
04/15/2007  E0.75 INCH       YADKIN             NC   FIRE DEPT/RESCUE

&&

DOC
Local storm report, Apr 15, 2:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      1 W NEOLA               37.97N 80.15W
04/15/2007                   GREENBRIER         WV   LAW ENFORCEMENT

            CULVERT WASHED OUT ALONG LITTLE CREEK DAMAGING A ROAD

&&

PC
Local storm report, Apr 15, 2:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             2 E BOONVILLE           36.23N 80.67W
04/15/2007  E1.00 INCH       YADKIN             NC   TRAINED SPOTTER

&&

DOC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:33 AM EDTHigh Wind WarningRNKAlleghany, Amherst, Bath, Bedford, Bland, Botetourt and 26 more55 hr
Apr 15, 2:19 PM EDTSevere Thunderstorm WarningRNKPatrick56 min
Apr 15, 3:30 PM EDTWind AdvisoryRNKAlleghany, Amherst, Appomattox, Bath, Bedford, Bland and 31 more51 hr
Apr 15, 12:41 PM EDTSevere Thunderstorm WarningRNKWilkes64 min
Apr 15, 2:04 PM EDTSevere Thunderstorm WarningRNKYadkin56 min
Apr 15, 5:09 AM EDTFlash Flood WarningRNKGreenbrier4 hr

Nearby

Snow Advisories in Virginia, 2007Snow Advisories in North Carolina, 2007Snow Advisories in West Virginia, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.